Symmetrization for singular semilinear elliptic equations

Barbara Brandolini, Barbara Brandolini, Chiacchio, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, we prove some comparison results for the solution to a Dirichlet problem associated with a singular elliptic equation and we study how the summability of such a solution varies depending on the summability of the datum f. © 2012 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag.
Original languageEnglish
Pages (from-to)389-404
Number of pages16
JournalAnnali di Matematica Pura ed Applicata
Volume193
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Symmetrization for singular semilinear elliptic equations'. Together they form a unique fingerprint.

Cite this